MAUDE Adverse Event Report: BIOMÉRIEUX ITALIA S.P.A. VIDAS® 3

BIOMÉRIEUX ITALIA S.P.A. VIDAS® 3
Model Number 412590
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Intended use the vidas® 3 system is a complete standalone immunodiagnostic system intended for trained and qualified laboratory technicians (daily routine use) and laboratory administrators (application configuration).The vidas® 3 system is intended to be used with vidas® reagents in clinical laboratories only.This device is an in vitro diagnostic medical device for professional use only.Issue description on (b)(6) 2025, a customer from italy notified biomérieux of obtaining non-reproducible results when using vidas 3 - (ref.412590, serial number (b)(6).The customer realized a lack of repeatability because the values were not consistent with the patient's clinical situation while testing with vidas brhams pct.Subsequently, this lack of repeatability was only found in section a because, when repeating patients using the other sections, the values were consistent with the patients' clinical situation.The customer performed a retrospective analysis (from (b)(6) 2025 to today) and found that there were no other repeatability anomalies with other patients and that this issue had occurred in the last 5 patients.The results for the last five patients are the following: patient 1: at 11:45 am: 4.84 ng/ml on section a.Repetition at 5:27pm on section a: 0.85 ng/ml patient 2: at 9:18pm: 1.36 ng/ml on section a.Repetition at 9:19pm on section b: 0.17 ng/ml.Patient 3: at 3.49pm on section a: 5.9 ng/ml.First repletion at 4:34pm on section a: 41.94 ng/ml.Second repetition at 5:39pm on section c: <0.05 ng/ml.Patient 4: at 11:10am on section a: 33.09 ng/ml.Repetition at 11:57am on section a: 0.83 ng/ml.Patient 5: at 10:24am on section a: 12.67 ng/ml.Repetition at 12am: <0.05 ng/ml on section b.A field specialist engineer went on customer¿s site and changed the pump of the section a.After making some tests, he got conform values.On (b)(6) 2025, the customer tested new patient samples, and the results were conform to the patient¿s clinical status.The customer reported that there was no patient harm or incorrect treatment due to the referenced issue.A biomérieux internal investigation will be initiated.

Brand Name
VIDAS® 3
Common Device Name
VIDAS® 3
Manufacturer (Section D)
BIOMÉRIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMERIEUX ITALIA S.P.A
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
romain marti
5 rue des aqueducs
craponne 69290
FR   69290
MDR Report Key22751069
Report Number9615037-2025-00030
Device Sequence Number8715852
Product Code JJE
UDI-Device Identifier03573026380175
UDI-Public03573026380175
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412590
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown